The surface impedance of a homogeneous TM-type plane wave at skew incidence upon an inclined anisotropic half-space

File Size Format
25502_1.pdf 230Kb Adobe PDF View
Title The surface impedance of a homogeneous TM-type plane wave at skew incidence upon an inclined anisotropic half-space
Author Wilson, Glenn Andrew; Thiel, David Victor
Editor Dr. J. A. Kong
Year Published 2004
Publisher E M W Publishing
Citation Progress in Electromagnetics Research, PIER, Vol. 44, pp. 249-266
Peer Reviewed Yes
Published Yes
Publisher URI http://www.jpier.org/PIER/
Alternative URI http://dx.doi.org/10.2528/PIER03060501
Copyright Statement Copyright 2004 EMW Publishing. The attached file is reproduced here in accordance with the copyright policy of the publisher. Please refer to the journal's website for access to the definitive, published version.
Faculty Faculty of Engineering and Information Technology
Publication Type Journal Articles (Refereed Article)

Show full item record

Griffith University copyright notice